Alert archive / Missouri / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 114, NWS Springfield, MO

May 9, 2014Shannon County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at May 9, 2014, 12:31 PM CDT for Shannon County, Missouri. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 9, 2014, 12:31 PM CDT (17:31 UTC)
Expired
May 9, 2014, 1:15 PM CDT
In force
44 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Shannon County, MO

The radar

The St Louis radar (KLSX), 169 km from the middle of the area, began a volume at 17:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 5.5 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2014-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 400 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2014-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 98 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
400 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
501 m above ground
0-6 km bulk shear
87 kt
0-1 km storm-relative helicity
98 m²/s²
0-3 km storm-relative helicity
228 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

195 
WUUS53 KSGF 091731
SVRSGF
MOC203-091815-
/O.NEW.KSGF.SV.W.0114.140509T1731Z-140509T1815Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1231 PM CDT FRI MAY 9 2014

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN SHANNON COUNTY IN SOUTH CENTRAL MISSOURI...

* UNTIL 115 PM CDT

* AT 1228 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES WEST OF
  EMINENCE...AND MOVING NORTHEAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  ALLEY SPRING...EMINENCE...MIDRIDGE...ROUND SPRING AND WEST
  EMINENCE.

THIS WARNING ALSO INCLUDES CURRENT RIVER STATE PARK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3701 9165 3720 9165 3742 9132 3742 9118
      3741 9117 3732 9117 3731 9115 3726 9115
      3725 9111 3721 9112 3721 9109 3719 9108
TIME...MOT...LOC 1731Z 233DEG 39KT 3715 9149

HAIL...1.00IN
WIND...60MPH

$$

GRIFFIN
2 follow-up statements
281 
WWUS53 KSGF 091749
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1249 PM CDT FRI MAY 9 2014

MOC203-091815-
/O.CON.KSGF.SV.W.0114.000000T0000Z-140509T1815Z/
SHANNON MO-
1249 PM CDT FRI MAY 9 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
SHANNON COUNTY UNTIL 115 PM CDT...

AT 1248 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CENTRAL
SHANNON COUNTY...AND MOVING NORTHEAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
MIDRIDGE AND ROUND SPRING.

THIS WARNING ALSO INCLUDES CURRENT RIVER STATE PARK. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY
EVENING FOR SOUTH CENTRAL MISSOURI.

LAT...LON 3719 9108 3713 9152 3727 9155 3742 9132
      3742 9118 3732 9117 3731 9115 3726 9115
      3725 9111 3721 9112 3720 9111 3721 9109
TIME...MOT...LOC 1749Z 233DEG 39KT 3728 9130

HAIL...1.00IN
WIND...60MPH

$$
027 
WWUS53 KSGF 091809
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
109 PM CDT FRI MAY 9 2014

MOC203-091819-
/O.EXP.KSGF.SV.W.0114.000000T0000Z-140509T1815Z/
SHANNON MO-
109 PM CDT FRI MAY 9 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN SHANNON COUNTY WILL
EXPIRE AT 115 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY
EVENING FOR SOUTH CENTRAL MISSOURI.

LAT...LON 3719 9108 3713 9152 3727 9155 3742 9132
      3742 9118 3732 9117 3731 9115 3726 9115
      3725 9111 3721 9112 3720 9111 3721 9109
TIME...MOT...LOC 1809Z 233DEG 39KT 3741 9108

$$

GRIFFIN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 12:25 PM CDT, 6 minutes earlier.

Area forecast discussion, May 9, 12:25 PM CDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1225 PM CDT Fri May 9 2014

.SHORT TERM...(Today and Tonight)
Issued at 245 AM CDT FRI MAY 9 2014

Scattered convection continues to move east/southeast across this
area this morning, ahead of an approaching cold front.  This front
isn't terribly well defined this morning, owning to widespread
modification from thunderstorm outflow.  That front should continue
to settle southeast this morning, likely accelerating a bit later
today as an approaching shortwave (currently over western Kansas)
gives it a bit of a kick.

Scattered showers/thunderstorms will continue in some fashion
through the morning hours today, with some uptick in strength and/or
renewed development east of U.S. 65 later this afternoon.  With the
approaching shortwave, deep layer shear should be sufficient for
organized storms.  Assuming that remnant convection and cloud cover
this morning doesn't preclude at least modest destabilization across
this area this afternoon, several strong to severe thunderstorms
will be possible later this afternoon into this evening.  Steep
lapse rates and good shear in the hail growth zone suggests the
potential for several larger hail reports (perhaps as large as golf
balls) with supercell structures.  Short term model guidance also
suggests the development of low level theta-e differentials between
20K and 30K, which would be favorable for strong downburst wind
gusts.  Any tornado threat this afternoon should be closely tied to
interactions between outflow boundaries and other small scale
features, so while not particularly widespread, it will be something
to watch.

.LONG TERM...(Saturday through Thursday)
Issued at 245 AM CDT FRI MAY 9 2014

The frontal boundary, again modified by numerous outflow boundaries,
is then expected to settle into southern Missouri or perhaps
northern Arkansas by early Saturday morning, before quickly mixing
back north as a warm front during the day Saturday.  Behind that
warm front, a very unstable airmass will build into the area
Saturday afternoon, along with appreciable large scale shear.  Weak
height rises and overall nebulous forcing make Saturday's severe
weather threat highly conditional, but given the airmass that will
be in place, severe weather is a good bet SHOULD something be able
to develop.

Any convection that fires Saturday afternoon and early evening
should then translate east across central and eventually eastern
Missouri with the overall mean flow heading into late Saturday
night.  Interestingly, some model guidance is then hinting at MCS
development late Saturday night and early Sunday along the northern
edge of a strong EML, which will build into the area Sunday.  Much
like Saturday afternoon/evening, there will be conditional nocturnal
severe weather threat for late Saturday night and early Sunday,
assuming something does actually develop.

With the aforementioned EML advecting in Sunday, much of Mother's
Day should be dry once any early morning convection moves out.
Sunday does look to be quite warm and muggy, with widespread upper
60s dewpoints across the region.

A cold front will start to sharpen up across the Central Plains
Sunday night and Monday, as a deep western trough begins to eject
east across the Rockies.  Differences in timing remain among the
guidance suite, but this front should move across the region (fairly
slowly) Monday into Tuesday.  Depending on exact timing and
associated destabilization ahead of the front, one or more rounds of
severe weather will be possible Monday and Tuesday.  Timing and
threats will need to be fine tuned over the coming days.

In the wake of that cold front, northwest flow aloft and much cooler
air at the surface will be in place across the region for a few
days.  Highs look to be 5 to 10 degrees below normal for the middle
and latter portions of next week.|

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday Afternoon)
Issued at 1225 PM CDT FRI MAY 9 2014

Main concern remains on convective potential at the taf
sites...especially KBBG. Frontal boundary at 17z located between
KSGF and KBBG. Band of MVR ceilings found just along and slightly
behind the front affecting both the KBBG and KSGF taf sites.
satellite trends and short term models indicate these clouds will
scatter out in the next several hours with VFR conditions
expected. cannot rule out convective development ahead of the front
affecting KBBG through about 20z after which the potential
wanes with the passage of the front.

Winds will come around to the southeast late tonight with speeds
increasing to above 12 knots after 15z. with some gusts to 22
knots at KJLN and KSGF between 15z-18z.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

SHORT TERM...Boxell
LONG TERM...Boxell
AVIATION...Raberding
Hazardous weather outlook, May 9, 4:52 AM CDT, 7 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
452 AM CDT FRI MAY 9 2014

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-101000-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
452 AM CDT FRI MAY 9 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  LIMITED TORNADO RISK.
  ELEVATED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  ELEVATED LIGHTNING RISK.

DISCUSSION...

  SCATTERED THUNDERSTORMS WILL CONTINUE EARLY THIS MORNING ACROSS
  THE OUTLOOK AREA. A FEW OF THE STRONGEST STORMS MAY PRODUCE HAIL
  TO THE SIZE OF QUARTERS.

  LATER THIS AFTERNOON INTO THIS EVENING...ADDITIONAL THUNDERSTORM
  DEVELOPMENT IS EXPECTED AHEAD OF A SLOW MOVING FRONTAL BOUNDARY.
  THE BEST SEVERE WEATHER POTENTIAL WILL BE ACROSS SOUTH CENTRAL
  MISSOURI AND THE EASTERN OZARKS...WHERE HAIL TO SIZE OF GOLF
  BALLS AND WIND GUSTS IN EXCESS OF 60 MPH WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

  THERE IS THEN A CONDITIONAL RISK FOR SEVERE THUNDERSTORMS ON
  SATURDAY AFTERNOON AND SATURDAY EVENING IF THUNDERSTORMS CAN
  MANAGE TO DEVELOP ALONG A RETREATING WARM FRONT. IF STORMS DO
  DEVELOP...THEY WOULD LIKELY BE SUPERCELLS CAPABLE OF PRODUCING
  HAIL TO THE SIZE OF GOLF BALLS AND DAMAGING WIND GUSTS...ALONG
  WITH THE POTENTIAL FOR A FEW TORNADOES.

  ADDITIONAL ROUNDS OF THUNDERSTORMS WILL THEN BE POSSIBLE FROM
  LATE SATURDAY NIGHT INTO EARLY NEXT WEEK. WHILE EXACT TIMING AND
  THREAT AREAS REMAIN UNCERTAIN...SEVERAL CHANCES FOR SEVERE
  THUNDERSTORMS WILL EXIST THROUGH LATE MONDAY NIGHT OR
  TUESDAY...WHEN A COLD FRONT WILL MOVE ACROSS THE AREA AND END
  THE CHANCE FOR SEVERE THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED ACROSS SOUTH CENTRAL MISSOURI
  AND THE EASTERN OZARKS LATER THIS AFTERNOON.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

BOXELL

In the hours before

Special weather statement, May 9, 10:21 AM CDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1021 AM CDT FRI MAY 9 2014

MOZ070-071-082-083-091545-
DENT MO-PHELPS MO-PULASKI MO-TEXAS MO-
1021 AM CDT FRI MAY 9 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL TEXAS...
NORTHWESTERN DENT...SOUTHEASTERN PULASKI AND SOUTHWESTERN PHELPS
COUNTIES UNTIL 1045 AM CDT...

AT 1017 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 6 MILES NORTHEAST OF ROBY...OR 17 MILES SOUTH
OF WAYNESVILLE...MOVING NORTHEAST AT 50 MPH. PENNY SIZE HAIL...AND
WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE ANUTT...BEULAH...EDGAR SPRINGS...LAKE
SPRING...LECOMA...LENOX...ROBY AND SOUTHERN FORT LEONARD WOOD.

PEOPLE IN NORTHERN TEXAS...NORTHWESTERN DENT...SOUTHEASTERN PULASKI
AND SOUTHWESTERN PHELPS COUNTIES...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3786 9174 3768 9159 3751 9215 3759 9221
TIME...MOT...LOC 1521Z 243DEG 46KT 3762 9203

GRIFFIN
Special weather statement, May 9, 10:42 AM CDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1042 AM CDT FRI MAY 9 2014

MOZ070-071-082-083-091630-
DENT MO-PHELPS MO-PULASKI MO-TEXAS MO-
1042 AM CDT FRI MAY 9 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL TEXAS...NORTHERN
DENT...SOUTHEASTERN PULASKI AND SOUTHERN PHELPS COUNTIES UNTIL 1130
AM CDT...

AT 1037 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 3 MILES SOUTHEAST OF EDGAR SPRINGS...OR 17
MILES WEST OF SALEM...MOVING EAST AT 50 MPH. NICKEL SIZE HAIL...AND
WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

PEOPLE IN NORTHERN DENT...NORTHERN TEXAS...SOUTHEASTERN PULASKI AND
SOUTHERN PHELPS COUNTIES...SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3765 9131 3750 9215 3760 9218 3771 9203
      3788 9153 3780 9152 3779 9131
TIME...MOT...LOC 1542Z 251DEG 45KT 3768 9177

GRIFFIN
Local storm report, May 9, 10:58 AM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1058 AM CDT FRI MAY 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HAIL             4 NNW BATTLEFIELD       37.17N 93.39W
05/09/2014  M0.75 INCH       GREENE             MO   PUBLIC

            PENNY SIZED HAIL WAS REPORTED NEAR BROOKLINE

&&

MGRIFFIN
Local storm report, May 9, 11:53 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1153 AM CDT FRI MAY 09 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     HAIL             1 SSE SALEM             37.63N 91.53W
05/09/2014  M1.50 INCH       DENT               MO   PUBLIC

            PICTURE FROM SOCIAL MEDIA SHOWED PING PONG SIZED HAIL

&&

MGRIFFIN
Special weather statement, May 9, 12:13 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1213 PM CDT FRI MAY 9 2014

MOZ097-091745-
HOWELL MO-
1213 PM CDT FRI MAY 9 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HOWELL COUNTY UNTIL 1245
PM CDT...

AT 1206 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR POTTERSVILLE...OR 12 MILES SOUTHWEST OF
WEST PLAINS...MOVING NORTHEAST AT 50 MPH. PENNY SIZE HAIL...AND WINDS
AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE PEACE VALLEY...POTTERSVILLE...WEST PLAINS
AND WHITE CHURCH.

PEOPLE IN CENTRAL HOWELL COUNTY...INCLUDING WEST PLAINS...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS
AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
THREATEN.

LAT...LON 3674 9211 3694 9167 3667 9168 3662 9211
TIME...MOT...LOC 1713Z 247DEG 43KT 3669 9196

GRIFFIN
Special weather statement, May 9, 12:23 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1223 PM CDT FRI MAY 9 2014

MOZ082-097-098-091800-
HOWELL MO-SHANNON MO-TEXAS MO-
1223 PM CDT FRI MAY 9 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SHANNON...NORTHEASTERN
HOWELL AND SOUTHEASTERN TEXAS COUNTIES UNTIL 100 PM CDT...

AT 1218 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR PINE CREST...OR 6 MILES NORTHEAST OF
MOUNTAIN VIEW...MOVING NORTHEAST AT 50 MPH. PENNY SIZE HAIL...AND
WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE ALLEY SPRING...ARROLL...EMINENCE...
MOUNTAIN VIEW...PINE CREST...ROUND SPRING...SUMMERSVILLE...TERESITA
AND WEST EMINENCE.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE CURRENT
RIVER STATE PARK.

PEOPLE IN CENTRAL SHANNON...NORTHEASTERN HOWELL AND SOUTHEASTERN
TEXAS COUNTIES...INCLUDING EMINENCE...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3737 9133 3712 9110 3693 9176 3706 9187
TIME...MOT...LOC 1723Z 240DEG 45KT 3709 9156

GRIFFIN

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 5:39 AM CDTSpecial Weather StatementSGFNewton51 min
May 9, 6:13 AM CDTSpecial Weather StatementSGFLawrence47 min
May 9, 6:47 AM CDTSpecial Weather StatementSGFGreene58 min
May 9, 7:21 AM CDTSpecial Weather StatementSGFWebster39 min
May 9, 9:43 AM CDTSpecial Weather StatementSGFLaclede32 min
May 9, 10:21 AM CDTSpecial Weather StatementSGFPhelps24 min
May 9, 10:42 AM CDTSpecial Weather StatementSGFPhelps48 min
May 9, 11:24 AM CDTSevere Thunderstorm WarningSGFDent36 min
May 9, 12:13 PM CDTSpecial Weather StatementSGFHowell32 min
May 9, 12:23 PM CDTSpecial Weather StatementSGFShannon37 min
May 9, 12:43 PM CDTSpecial Weather StatementSGFDent17 min
May 9, 1:15 PM CDTSpecial Weather StatementSGFShannon30 min
May 9, 1:19 PM CDTSpecial Weather StatementSGFDent26 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.